Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 104, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 2, 2008, 9:52 PM CDT for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2008, 9:52 PM CDT (02:52 UTC)
- Expired
- Sep 2, 2008, 11:45 PM CDT
- In force
- 113 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Concordia Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1223 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 030252
FFWJAN
LAC025-029-030445-
/O.NEW.KJAN.FF.W.0104.080903T0252Z-080903T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CDT TUE SEP 2 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CATAHOULA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MONTEREY...LARTO...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIDALIA...FERRIDAY...
* UNTIL 1145 PM CDT
* AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
TROPICAL SHOWERS AND EMBEDDED THUNDERSTORMS PRODUCING TORRENTIAL
RAIN OVER CATAHOULA AND CONCORDIA PARISHES. DOPPLER RADAR INDICATED
THAT UP TO 2 INCHES OF RAIN PER HOUR WAS FALLING IN THESE AREAS...
AND THAT BETWEEN 8 AND 12 INCHES OF RAIN HAS FALLEN ALREADY OVER
SOUTHERN CONCORDIA PARISH AND MOST OF CATAHOULA PARISH.
FLOODING OF ROADS AND STREETS HAS ALREADY BEEN REPORTED IN
THE WARNED AREA. ADDITIONAL RAINFALL OF 2 TO 4 INCHES WILL
EXACERBATE THE FLOODING PROBLEMS...AND COULD EVENTUALLY LEAD TO
MORE SERIOUS FLOODING OF STREAMS AND BAYOUS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPOKANE...
FROGMORE...WILDSVILLE...LEE BAYOU...WALLACE RIDGE...WALTERS...
ARCHIE...MANIFEST...AIMWELL...SHERWOOD...ENTERPRISE...ROSEFIELD...
WEST FERRIDAY...JONESVILLE AND CLAYTON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3193 9200 3197 9190 3188 9178 3197 9159
3178 9155 3175 9137 3162 9142 3165 9151
3158 9141 3153 9151 3139 9147 3142 9157
3129 9151 3126 9165 3105 9155 3098 9165
3122 9169 3131 9190 3123 9192 3125 9200
$$
AEGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 7:53 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 2, 7:53 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT TUE SEP 2 2008
.UPDATE...OUTER RAIN BANDS APPEAR TO BE ON THE DOWNSWING OVER ERN
HALF OF CWFA THIS EVENING WHILE PRIMARY BAND OVER NERN LA UP TO MS
RIVER CONSOLIDATING INTO BEST REGION FOR FLASH FLOODING NEXT 6-8
HOURS. HAVE CAUTIOUSLY TRIMMED BACK TOR WW FROM THE E WITH EXPIRATION
OF 03Z LOOKING PRETTY GOOD ATTM. MANY PARISHES IN NERN LA REMAIN W/O
POWER AND SOME AREAS HAVE LOST WATER SUPPLIES AS WELL. WILL PROBABLY
BE ADJUSTING WIND ADVISORIES BEFORE 10 PM TO DOWNGRADE THOSE TO LAKE
WIND ADVISORIES. CENTER OF GUSTAV NEAR KTXK DRIFTING VERY SLOWLY SO
RAINS WILL BE HANGING AROUND AT LEAST ANOTHER 24-36 HOURS./40/
PREVIOUS DISCUSSION...SHORT RANGE AND MEDIUM RANGE MODELS CONTINUE TO
SHOW THAT GUSTAV WILL BE SLOW TO MOVE ITS INFLUENCE AWAY FROM THE
REGION. PRECIPITABLE WATER WILL CONTINUE TO BE AROUND 2 TO 2.5 INCHES
THROUGH THURSDAY NIGHT...WHICH SPELLS FOR MORE RAINS ON SATURATED
SOILS. CONDITIONS WILL STILL FAVOR FOR SOME GUSTY WINDS... HEAVY
RAINS AND ISOLATED TORNADOES THROUGH TONIGHT AS WAVE AFTER WAVE MOVES
ACROSS THE REGION FROM THE WEST AROUND THE REMNANTS OF GUSTAV. MODELS
SHOWS THAT BREEZY CONDITIONS WILL PERSIST ACROSS THE REGION UNTIL 15Z
WEDNESDAY. WITH ALL THE TROPICAL MOISTURE AND FLOODING THAT IS GOING
ON WITH THE SPIRAL BANDS WILL EXTEND FLASH FLOOD WATCH UNTIL 7 PM
WEDNESDAY EVENING. MODELS SHOWS THAT OUR CHANCES OF RAIN WILL
CONTINUE THROUGH THE END OF THE WORK WEEK. SO HAVE CUT HIGHS SOME FOR
WEDNESDAY INTO THURSDAY AND WENT WITH GUIDANCE ON TONIGHT...WEDNESDAY
NIGHT AND THURSDAY NIGHT. AS FAR AS POPS ARE CONCERN WENT HIGHER THAN
MODEL POPS FOR TONIGHT... WEDNESDAY AND WEDNESDAY NIGHT...THEN WENT
MAV POPS FOR THURSDAY-THURSDAY NIGHT./17/
&&
.AVIATION...PERIODS OF HEAVY RAINFALL WILL CONTINUE PRODUCING IFR
VISIBILITIES ACROSS THE AREA THROUGH AT LEAST WEDNESDAY MORNING. ALSO
EXPECTING PATCHY FOG TO DEVELOP OVERNIGHT WITH WIDESPREAD MVFR
CONDITIONS AT MOST LOCATIONS OUTSIDE OF THE RAIN BANDS THROUGH AT
LEAST WEDNESDAY AFTERNOON. SOME VFR PERIODS SHOULD BE SEEN AT TIMES
AFTER ABOUT 19Z WEDNESDAY AS RAIN BANDING BECOMES GRADUALLY NARROWER
OVER TIME./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 82 72 86 / 100 93 66 49
MERIDIAN 71 84 71 88 / 96 92 64 49
VICKSBURG 73 80 72 85 / 100 94 69 44
HATTIESBURG 74 84 73 87 / 94 91 67 48
NATCHEZ 75 82 73 83 / 100 93 72 44
GREENVILLE 71 81 71 83 / 100 97 72 45
GREENWOOD 72 81 72 84 / 100 92 68 51
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MSZ034>037-
040>045-047>066-072>074.
WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ018-019-025-034-
035-040-041.
LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ026>028-036-
037-042>044-047>050-053>056-059>065-072-073.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAZ007>009-015-
016-023>026.
WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ074-075.
WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR ARZ074-075.
&&Hazardous weather outlook, Sep 2, 2:07 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 207 PM CDT TUE SEP 2 2008 MSZ035>037-040>045-048>052-054>058-062>066-072>074-031915- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE- NESHOBA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS OF GUSTAV MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING. BREEZY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE...AS THE REMNANTS OF GUSTAV STALL OVER NORTHWEST LOUISIANA. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY...GENERALLY WEST OF INTERSTATE 55. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL FOR THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAIN MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. LAZ007>009-015-016-023>026-MSZ047-053-059>061-031915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON- ADAMS-FRANKLIN MS- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY MORNING. WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE...AS THE REMNANTS OF GUSTAV SLOWLY MOVE NORTHWEST. IN ADDITION...PERIODS OF VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THIS EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY AS GUSTAV STALLS OVER NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. ARZ074-075-MSZ018-019-025>034-038-039-046-031915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- WINSTON-NOXUBEE-KEMPER- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING...AS GUSTAV SLOWLY MOVES NORTHWEST. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL REMAIN OVER THE REGION. RAINFALL AMOUNTS FROM 1 TO 3 INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLASH FLOODING MAY OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY MORNING. GUSTY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY...AS GUSTAV STALLS OVER NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 2, 7:11 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD CROWVILLE 32.24N 91.59W
09/02/2008 FRANKLIN LA PUBLIC
STREET FLOODING.
&&
WILSONLocal storm report, Sep 2, 7:12 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD CROSSETT 33.13N 91.97W
09/02/2008 ASHLEY AR LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
&&
WILSONLocal storm report, Sep 2, 7:14 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD WINNSBORO 32.16N 91.72W
09/02/2008 FRANKLIN LA EMERGENCY MNGR
STREET FLOODING.
&&
WILSONLocal storm report, Sep 2, 7:16 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD ST. JOSEPH 31.92N 91.24W
09/02/2008 TENSAS LA LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
&&
WILSONLocal storm report, Sep 2, 7:17 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD BASTROP 32.77N 91.91W
09/02/2008 MOREHOUSE LA LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
&&
WILSONLocal storm report, Sep 2, 7:27 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM TROPICAL STORM CROSSETT 33.13N 91.97W
09/02/2008 ASHLEY AR LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:04 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia, Franklin, Richland | 3 hr |
| Sep 2, 8:44 PM CDT | Tornado Warning | JAN | Catahoula | 30 min |
| Sep 2, 9:42 PM CDT | River Flood Warning | JAN | Franklin | 20 days |
| Sep 2, 10:07 PM CDT | Tornado Warning | JAN | Catahoula, Concordia | 38 min |
| Sep 2, 10:59 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 46 min |
| Sep 2, 11:18 PM CDT | Flash Flood Warning | JAN | Franklin, Tensas | 12 hr |
| Sep 2, 11:19 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 4 hr |
| Sep 2, 11:24 PM CDT | Tornado Warning | JAN | Catahoula, Concordia, Tensas | 51 min |
| Sep 2, 11:30 PM CDT | Tornado Warning | JAN | Catahoula | 45 min |
| Sep 2, 11:58 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia | 12 hr |
| Sep 3, 2:07 AM CDT | Flash Flood Warning | JAN | Richland | 6 hr |
| Sep 3, 4:11 AM CDT | Tornado Warning | JAN | Catahoula, Concordia | 49 min |
| Sep 3, 4:47 AM CDT | Flash Flood Warning | JAN | East Carroll, Madison, West Carroll | 2 hr |
| Sep 3, 6:56 AM CDT | Flash Flood Warning | JAN | East Carroll, Madison, West Carroll | 4 hr |
| Sep 3, 7:19 AM CDT | Tornado Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 41 min |
| Sep 3, 7:44 AM CDT | Areal Flood Warning | JAN | Morehouse | 4 hr |
| Sep 3, 8:10 AM CDT | Areal Flood Warning | JAN | East Carroll, Franklin, Madison, Richland, Tensas, West Carroll | 4 hr |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Franklin | 9 days |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Madison | 3 days |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Tensas | 37 hr |
| Sep 3, 12:05 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia | 6 hr |
| Sep 3, 12:35 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 6 hr |
| Sep 3, 5:34 PM CDT | Tornado Warning | JAN | Catahoula | 41 min |
| Sep 3, 5:41 PM CDT | Tornado Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 34 min |
| Sep 3, 5:53 PM CDT | Tornado Warning | JAN | Catahoula, Franklin, Madison, Richland, Tensas | 52 min |
| Sep 3, 6:13 PM CDT | Lake Wind Advisory | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, West Carroll | 7 hr |
| Sep 3, 6:15 PM CDT | Tornado Warning | JAN | Catahoula | 23 min |
| Sep 3, 6:20 PM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 55 min |
| Sep 3, 6:33 PM CDT | Flash Flood Warning | JAN | East Carroll, Madison, Richland, West Carroll | 4 hr |
| Sep 3, 6:45 PM CDT | Flash Flood Warning | JAN | Catahoula | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.